Multiple solutions for a class of neumann elliptic problems on compact riemannian manifolds with boundary

Alexandru Kristaly, Nikolaos S. Papageorgiou, Csaba Varga

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

We study a semilinear elliptic problem on a compact Riemannian manifold with boundary, subject to an inhomogeneous Neumann boundary condition. Under various hypotheses on the nonlinear terms, depending on their behaviour in the origin and infinity, we provemultiplicity of solutions by using variational arguments.

Original languageEnglish
Pages (from-to)674-683
Number of pages10
JournalCanadian Mathematical Bulletin
Volume53
Issue number4
DOIs
Publication statusPublished - Dec 1 2010

    Fingerprint

Keywords

  • Multiple solutions
  • Neumann problem
  • Riemannianmanifold with boundary
  • Sublinearity at infinity

ASJC Scopus subject areas

  • Mathematics(all)

Cite this